# SDR SWAA2024031551939

- Difficulty date: February 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA 500D AND STR 19R FWD CARGO COMPARTMENT 2024-123929<[01] REPLACED GUSSET LOCATED STA 500D AND STR 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET 209 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED GUSSET LOCATED STA 500D AND STR 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET 209 REV -. SEE INDIVIDUAL SIGN OFFS BELOW. Ï¿½TEM RII VERIFIED
